Intrinsic characterisation of orthogonal separation of one coordinate in the hamilton-jacobi equation

E. G. Kalnins, W. Miller

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The authors extend an idea due to Woodhouse (1975) to give a coordinate-free characterisation of the orthogonal separation of one coordinate for the Hamilton-Jacobi equation on a pseudo-Riemannian manifold, in terms of an involutive family of Killing tensors. The coordinates can be computed from the Killing tensors.

Original languageEnglish (US)
Pages (from-to)2003-2011
Number of pages9
JournalJournal of Physics A: Mathematical and General
Volume15
Issue number7
DOIs
StatePublished - Jul 1 1982

Fingerprint Dive into the research topics of 'Intrinsic characterisation of orthogonal separation of one coordinate in the hamilton-jacobi equation'. Together they form a unique fingerprint.

Cite this